Full Text:   <1231>

CLC number: O221.2; O224

On-line Access: 

Received: 2004-05-05

Revision Accepted: 2004-10-14

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3350

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2005 Vol.6 No.4 P.305~310

http://doi.org/10.1631/jzus.2005.A0305


One-parameter quasi-filled function algorithm for nonlinear integer programming


Author(s):  SHANG You-lin, HAN Bo-shun

Affiliation(s):  Department of Mathematics & Physics, Henan University of Science and Technology, Luoyang 471003, China; more

Corresponding email(s):   ylshang@mail.shu.edu.cn

Key Words:  Integer programming, Local minimizer, Global minimizer, Filled function, Global optimization


SHANG You-lin, HAN Bo-shun. One-parameter quasi-filled function algorithm for nonlinear integer programming[J]. Journal of Zhejiang University Science A, 2005, 6(4): 305~310.

@article{title="One-parameter quasi-filled function algorithm for nonlinear integer programming",
author="SHANG You-lin, HAN Bo-shun",
journal="Journal of Zhejiang University Science A",
volume="6",
number="4",
pages="305~310",
year="2005",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2005.A0305"
}

%0 Journal Article
%T One-parameter quasi-filled function algorithm for nonlinear integer programming
%A SHANG You-lin
%A HAN Bo-shun
%J Journal of Zhejiang University SCIENCE A
%V 6
%N 4
%P 305~310
%@ 1673-565X
%D 2005
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2005.A0305

TY - JOUR
T1 - One-parameter quasi-filled function algorithm for nonlinear integer programming
A1 - SHANG You-lin
A1 - HAN Bo-shun
J0 - Journal of Zhejiang University Science A
VL - 6
IS - 4
SP - 305
EP - 310
%@ 1673-565X
Y1 - 2005
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2005.A0305


Abstract: 
A definition of the quasi-filled function for nonlinear integer programming problem is given in this paper. A quasi-filled function satisfying our definition is presented. This function contains only one parameter. The properties of the proposed quasi-filled function and the method using this quasi-filled function to solve nonlinear integer programming problem are also discussed in this paper. Numerical results indicated the efficiency and reliability of the proposed quasi-filled function algorithm.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Ge, R.P., 1990. A filled function method for finding a global minimizer of a function of several variables. Mathematical Programming, 46:191-204.

[2] Ge, R.P., Qin, Y.F., 1990. The global convexized filled functions for globally optimization. Applied Mathematics and Computations, 54(2):131-158.

[3] Lucid, S., Piccialli, V., 2002. New classes of globally convexized filled functions for global optimization. Journal of Global Optimization, 24:219-236.

[4] Zhu, W.X., 2000. A filled function method for nonlinear integer programming. ACTA of Mathematicae Applicatae Sinica, 23(4):481-487 (in Chinese).

[5] Zhu, W.X., 2003. On the Globally Convexized Filled Function Method for Box Constrained Continuous Global Optimization, It Appeared in Optimization. http://www.optimization-online.org/DB-FILE/2004/03/846.pdf.

[6] Zhang, L.S., Gao, F., Zhu, W.X., 1999. Nonlinear integer programming and global optimization. Journal of Computational Mathematics, 7(2):179-190.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE